×

zbMATH — the first resource for mathematics

Essential self-adjointness of Schrödinger operators with positive potentials. (English) Zbl 0234.47027

MSC:
47B25 Linear symmetric and selfadjoint operators (unbounded)
47A40 Scattering theory of linear operators
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Brownell, F.: A note on Kato’s uniqueness criterion for Schrödinger operator self-adjoint extensions. Pacific J. Math.9, 953-973 (1959). · Zbl 0178.28203
[2] Coddington, E., Levinson, N.: Theory of ordinary differential equations. New York: McGraw Hill 1953. · Zbl 0064.33002
[3] Cook, J.: Convergence to the Møller wave-matrix. J. Math. and Physics36, 82-87 (1957).
[4] Courant, R., Hilbert, D.: Methods of mathematical physics, I. New York, Interscience, 1953. · Zbl 0051.28802
[5] Faris, W.: The product formula for semigroups defined by Friedrichs’ extension. Pacific J. Math.22, 47-70 (1967). · Zbl 0158.14802
[6] Glimm, J., Jaffe, A.: Field theory models. In: 1970 Les Houches Lectures. Ed. Stora, R. DeWitt, C. New York: Gordon and Breach 1971.
[7] Ikebe, T., Kato, T.: Uniqueness of self-adjoint extensions of singular elliptic differential operators. Arch. Rat. Mech. Anal.9, 77-92 (1962). · Zbl 0103.31801 · doi:10.1007/BF00253334
[8] Jaffe, A.: Dynamics of a Cutoff ??4 field theory. Princeton University Thesis, 1965. · Zbl 0137.45604
[9] Jörgens, K.: Wesentliche Selbstadjungiertheit singulärer elliptischer Differentialoperatoren zweiter Ordnung in C 0 ? (G). Math. Scand.15, 5-17 (1964). · Zbl 0132.07601
[10] Jörgens, K.: Spectral theory of Schrödinger operators. University of Colorado Lecture Notes, 1970.
[11] Kalf, H., Walter, J.: Strongly singular potentials and essential self-adjointness of singular elliptic operators in C 0 ? (R n /{0}). J. Func. Anal. (to appear). · Zbl 0229.35041
[12] Kato, T.: Fundamental properties of Hamiltonian operators of Schrödinger type. Trans. Am. Math. Soc.70, 195-211 (1951). · Zbl 0044.42701
[13] Kato, T.: Perturbation theory for linear operators. Berlin-Heidelberg-New York: Springer 1966. · Zbl 0148.12601
[14] Konrady, J.: Almost positive perturbations of positive selfadjoint Operators. Commun. Math. Phys.22, 295-299 (1971). · Zbl 0219.47010 · doi:10.1007/BF01877512
[15] Landau, L., Lifshitz, E.: Quantum mechanics. Reading, Mass.: Addison-Wesley, 1958. · Zbl 0081.22207
[16] Müller-Pfeiffer, E.: Über die Lokalisierung des wesentlichen Spektrums des Schrödinger-Operators. Math. Nachr.46, 157-170 (1970). · Zbl 0204.42103 · doi:10.1002/mana.19700460113
[17] Nelson, E.: Analytic vectors. Ann. Math.70, 572-615 (1959). · Zbl 0091.10704 · doi:10.2307/1970331
[18] Nelson, E.: Feynman integrals and the Schrödinger equation. J. Math Phys.5, 332-343 (1964). · Zbl 0133.22905 · doi:10.1063/1.1704124
[19] Nelson, E.: A quartic interaction in two dimensions In: Proc. Conf. Math. Theory Elem. Particles. M.I.T. Press, 69-73, 1966.
[20] Nelson, E.: Topics in dynamics, I. Princeton, Princeton University Press 1969. · Zbl 0197.10702
[21] Reed, M., Simon, B.: Methods of modern mathematical Physics, I. New York: Academic Press, 1972. · Zbl 0242.46001
[22] Rosen, L.: The (?2n )2 Quantum field theory: Higher order estimates. Comm. Pure Appl. Math.24 417-457 (1971). · doi:10.1002/cpa.3160240306
[23] Schmincke, U.-W.: Essential self-adjointness of a Schrödinger operator with strongly singular potential. Math. Z.124, 47-50 (1972). · Zbl 0225.35037 · doi:10.1007/BF01142581
[24] Segal, I.: Construction of nonlinear local quantum processes, I. Ann. Math.92 462-481 (1970). · Zbl 0213.40904 · doi:10.2307/1970628
[25] Simon, B.: Distributions and their hermite expansions. J. Math. Phys.12, 140-148 (1971). · Zbl 0205.12901 · doi:10.1063/1.1665472
[26] Simon, B.: Quantum mechanics for hamiltonians defined as quadratic forms. Princeton University Press, 1971. · Zbl 0232.47053
[27] Simon, B., Höegh-Krohn, R.: Hypercontractive semigroups and self-coupled bose fields in two-dimensional space-time. J. Func. Anal.9, 121-180 (1972). · Zbl 0241.47029 · doi:10.1016/0022-1236(72)90008-0
[28] Stein, E.: Topics in harmonic analysis related to the Littlewood-Paley theory. Ann. Math. Study63 (1970). · Zbl 0193.10502
[29] Stetkaer-Hansen, H.: A Generalization of a theorem of Wienholtz concerning essential self-adjointness of singular elliptic operators. Math. Scand.19, 108-112 (1966). · Zbl 0149.07502
[30] Strichartz, R.: Multipliers on fractional Sobolev spaces. J. Math. Mech.16, 1031-1060 (1967). · Zbl 0145.38301
[31] Stummel, F.: Singuläre elliptische Differentialoperatoren in Hilbertschen Räumen. Math. Ann.132, 150-176 (1956). · Zbl 0070.34603 · doi:10.1007/BF01452327
[32] Walter, J.: Note on a paper by Stetkaer-Hansen concerning essential self-adjointness of Schrödinger operators. Math. Scand.25, 94-96 (1969). · Zbl 0184.32702
[33] Wüst, R.: Generalizations of Rellich’s theorem on perturbation of (essentially) self-adjoint operators. Math. Z.119, 276-280 (1971). · Zbl 0228.47010 · doi:10.1007/BF01113402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.